Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS Denver/Boulder, CO

June 13, 2016Logan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 13, 2016, 7:40 PM MDT for Logan County, Washington County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 7:40 PM MDT (01:40 UTC)
Expired
Jun 13, 2016, 8:30 PM MDT
In force
50 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Logan County, CO, Washington County, CO

The radar

The Goodland radar (KGLD), 151 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:16 PM MDTHAIL 16 N Otis, COHAIL FELL FOR A FEW MINUTES NEAR CO HWY 61 AND CR 47.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:27 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS55 KBOU 140140
SVRBOU
COC075-121-140230-
/O.NEW.KBOU.SV.W.0070.160614T0140Z-160614T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
740 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
  SOUTHEASTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 830 PM MDT

* AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF BURDETT...OR 13 MILES NORTHEAST OF AKRON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST PETERSBURG...LONE STAR AND BURDETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4062 10268 4044 10272 4044 10278 4035 10278
      4035 10280 4017 10280 4022 10315 4047 10316
TIME...MOT...LOC 0140Z 253DEG 22KT 4030 10304 

HAIL...1.25IN
WIND...60MPH
 
$$

BAKER
1 follow-up statement
796 
WWUS55 KBOU 140231
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
831 PM MDT MON JUN 13 2016

COC075-121-140241-
/O.EXP.KBOU.SV.W.0070.000000T0000Z-160614T0230Z/
WASHINGTON CO-LOGAN CO-
831 PM MDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN LOGAN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4062 10268 4044 10272 4044 10278 4035 10278
      4035 10280 4017 10280 4022 10315 4047 10316
TIME...MOT...LOC 0231Z 253DEG 22KT 4030 10304 

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:31 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 13, 6:31 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
631 PM MDT MON JUN 13 2016

.UPDATE...
Issued at 630 PM MDT Mon Jun 13 2016

Just enough heating and several boundaries helped spur on storms
across the south central metro areas and out east toward Fort
Morgan late this afternoon and into early this evening.
Southwesterly flow aloft is helping train some of these storms
over the same area, creating some flooding issues, such as over
Douglas County. With the upper trough still to our west creating
lift...still expecting showers and thunderstorms to continue
through this evening, as shown by all the latest model guidance as
well. The strength potential is beginning to decrease for the
storms, however cannot rule out more severe strength storms for
the next couple hours. May start need to pay attention to more
water issues as these storms start heading east.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 315 PM MDT Mon Jun 13 2016

Initial wave of convection came earlier than modeled, thus did not
have enough heating and energy to have the impacts it was expected
to have. Clearing behind the wave allowed for some heating,
although not as warm as forecasted. Have decreased max
temperatures today, and this may affect how strong storms are able
to grow the rest of the afternoon. Additional convection over the
mountains are having a hard time moving off the higher terrain as
there is still some stability lingering. As the upper trough,
responsible for the lift, moves closer to the state, will continue
to see storms for the rest of the afternoon and into the evening.
High resolution models are having a tough time with the convection
this evening, but one trend that is seen is that there will be the
chance for showers and storms to continue over the area until
around midnight. Have increased the chance of precipitation this
evening for this trend. Storms will still be capable of marginal
to large hail this afternoon into this evening, with a tornado or
two possible as well...with the stronger storms still expected to
be east of the metro areas towards the Kansas border and mainly
south of I-76.

Upper ridging will build over the state Tuesday with downward QG
motion expected. Temperatures will be up to a few degrees warmer
than today, with readings near normal for this time of year. Much
drier air expected with only a few isolated showers or weak
thunderstorms expected over the northern and central mountains.

.LONG TERM...(Tuesday night through Monday)
Issued at 315 PM MDT Mon Jun 13 2016

Colorado weather will be drier and warmer through Friday with a
stronger Southwest flow aloft and high pressure aloft over the
Central Plains.  Temperatures will climb above normal across the
plains with readings rebounding back into the 90s for Wednesday
through Friday. The ridge will rebuild further West near the Four
Corners by later this weekend. A weak frontal boundary may drift
into the Northeast Plains this weekend which may cool temperatures
a bit for late Saturday night and Sunday and a slight chance of
showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 630 PM MDT Mon Jun 13 2016

VFR conditions expected for the next 24 hours. Will continue to
see showers and a few thunderstorms around the metro area airports
over the next few hours with a small chance through 06z. Outflow
winds to 30 knots is the main threat to the urban corridor,
mainly through 03z. Storm/shower activity should rapidly diminish
after midnight, with clearing skies through Tuesday as high
pressure pushes in. Light drainage winds overnight will turn to
the northwest Tuesday.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

UPDATE...Kriederman
SHORT TERM...Kriederman
LONG TERM...Entrekin
AVIATION...Kriederman
Hazardous weather outlook, Jun 13, 10:16 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1016 AM MDT MON JUN 13 2016

COZ030>051-141630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1016 AM MDT MON JUN 13 2016

...SEVERE THUNDERSTORMS LIKELY ACROSS THE PLAINS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH AN UPPER LEVEL
TROUGH TO PRODUCE A ROUND OF SEVERE THUNDERSTORMS THIS AFTERNOON.
STORMS CURRENTLY OVER THE MOUNTAINS WILL STRENGTHEN INTO A LINE
OF STORMS TO PUSH THROUGH THE DENVER AREA DURING THE EARLY
AFTERNOON. THE STORMS WILL CONTINUE EAST ACROSS THE PLAINS AND
MOVE OUT OF THE STATE BY EARLY EVENING.

THE MAIN THREAT FROM THE STORMS TODAY IS STRONG WINDS GUSTING AS
HIGH AS 70 MPH. THERE WILL ALSO BE SOME STORMS WITH HAIL UP TO
GOLFBALL SIZE. A FEW TORNADOES ARE ALSO POSSIBLE. THE GREATEST
RISK OF TORNADOES AND VERY LARGE HAIL IS SOUTH OF A LINE FROM
CASTLE ROCK TO STERLING WHERE SUPERCELL THUNDERSTORMS ARE MORE
LIKELY. THE THREAT OF SEVERE WEATHER SHOULD END IN THE DENVER AREA
BY 4 PM...AND ON THE EASTERN PLAINS BY 8 PM.

RIVERS AND STREAMS FED BY SNOWMELT WILL CONTINUE TO RUN HIGH.
ANY HEAVY RAIN TODAY SHOULD BE SHORT-LIVED WITH LOCALIZED MINOR
FLOODING POSSIBLE...BUT THE RIVERS SHOULD NOT RISE MUCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS ON TUESDAY. THE PLAINS LOOK
DRY. THE ENTIRE FORECAST AREAS LOOKS DRY FROM WEDNESDAY THROUGH
NEXT WEEKEND WITH ABOVE NORMAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY 11 AM.

In the hours before

Local storm report, Jun 13, 4:44 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             13 ENE KIOWA            39.42N 104.24W
06/13/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0415 PM     HAIL             10 ESE KIOWA            39.27N 104.31W
06/13/2016  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

&&
Local storm report, Jun 13, 4:53 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             6 SW DEER TRAIL         39.56N 104.12W
06/13/2016  M1.25 INCH       ELBERT             CO   COCORAHS

&&

LK
Local storm report, Jun 13, 5:18 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
06/13/2016  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0456 PM     HAIL             7 N DEER TRAIL          39.72N 104.04W
06/13/2016  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0439 PM     HAIL             6 SW DEER TRAIL         39.56N 104.12W
06/13/2016  M1.25 INCH       ELBERT             CO   COCORAHS

0434 PM     HAIL             13 ENE KIOWA            39.42N 104.24W
06/13/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0415 PM     HAIL             10 ESE KIOWA            39.27N 104.31W
06/13/2016  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

&&

LK
Local storm report, Jun 13, 6:07 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
06/13/2016  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0456 PM     HAIL             7 N DEER TRAIL          39.72N 104.04W
06/13/2016  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     10 S PROSPECT VALLEY    39.93N 104.41W
06/13/2016                   ADAMS              CO   LAW ENFORCEMENT

            SEVERAL POWER POLES DOWNED ALONG HIGHWAY 79 AND 112

0439 PM     HAIL             6 SW DEER TRAIL         39.56N 104.12W
06/13/2016  M1.25 INCH       ELBERT             CO   COCORAHS

0434 PM     HAIL             13 ENE KIOWA            39.42N 104.24W
06/13/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0415 PM     HAIL             10 ESE KIOWA            39.27N 104.31W
06/13/2016  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

&&

LK
Special weather statement, Jun 13, 6:15 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT MON JUN 13 2016

COZ042-044-048-049-140100-
LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO-
NORTHEAST WELD COUNTY CO-
615 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON...EAST
CENTRAL WELD...MORGAN AND SOUTHWESTERN LOGAN COUNTIES UNTIL 700 PM
MDT...

AT 613 PM MDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS
OVER MORGAN COUNTY. THE STRONGEST THUNDERSTORM OVER FORT MORGAN...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN STERLING...FORT MORGAN...BRUSH...WIGGINS...LOG LANE VILLAGE...
MERINO...HILLROSE...NEW RAYMER...ATWOOD...ANTELOPE SPRINGS...PAWNEE PASS...
WILLARD...SNYDER...LOGAN CORNERS...STONEHAM...PREWITT RESERVOIR AND
WELDONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4015 10348 4009 10414 4051 10401 4073 10374
      4064 10319
TIME...MOT...LOC 0013Z 223DEG 30KT 4026 10378

BAKER
Special weather statement, Jun 13, 6:51 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
651 PM MDT MON JUN 13 2016

COZ044-048-049-140130-
LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO-
651 PM MDT MON JUN 13 2016

...SPECIAL WEATHER STATEMENT...

AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF MIDWAY...OR 13 MILES NORTHWEST OF AKRON...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRUSH...MERINO...HILLROSE...WILLARD...MIDWAY...SNYDER AND PREWITT
RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4007 10347 4023 10363 4058 10351 4039 10303
TIME...MOT...LOC 0051Z 219DEG 24KT 4029 10340

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:15 PM MDTSpecial Weather StatementBOUMorgan45 min
Jun 13, 6:51 PM MDTSpecial Weather StatementBOUWashington39 min
Jun 13, 7:07 PM MDTSevere Thunderstorm WarningBOULogan, Washington38 min
Jun 13, 9:51 PM MDTSpecial Weather StatementBOUElbert39 min
Jun 13, 10:40 PM MDTAreal Flood AdvisoryBOUDouglas6 hr
Jun 14, 10:16 AM MDTRiver Flood AdvisoryBOUWeld27 hr
Jun 14, 10:16 AM MDTRiver Flood AdvisoryBOUWeld63 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.